# SDR SWAA002058

- Difficulty date: October 17, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 52,139 hours, 25,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STR CLIPS CRACKED AT BS 294.5 STR 7L, BS 559 STR 11L, BS 578 STR 11L, BS 597 STR 11L, BS 907 STR 15L AND BS 986 STR 5L.  REMOVED AND REPLACED STR CLIPS PER SRM.
